# SDR DALA2023042603256

- Difficulty date: March 31, 2021
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 69,097 hours, 22,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 ERA 590914-14AD ISSUED FOR REPAIR AT STA 1640, I14L. CORRECTIVE ACTION: REF ERA 590914-14AD. (1769648)
